Autocorrelation of New Generalized Cyclotomic Sequences of Period pn

Seok-Yong JIN  Young-Joon KIM  Hong-Yeop SONG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.11   pp.2345-2348
Publication Date: 2010/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.2345
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Signal Design and its Application in Communications)
Category: Sequences
Keyword: 
generalized cyclotomic sequence,  autocorrelation,  linear complexity,  

Full Text: PDF>>
Buy this Article




Summary: 
In this paper, we calculate autocorrelation of new generalized cyclotomic sequences of period pn for any n > 0, where p is an odd prime number.